# SDR TRAX200701273

- Difficulty date: August 29, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 6,414 hours, 4,140 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER T/O FROM ATL NWS FAULTED.  RESET SYSTEM C/B`S AFTER LANDING IN IAH.  SYSTEM RESET.  TOWER DECLARED EMERGENCY.
